advertisement
Question
Posted by: Racoon | 2009/11/03

Ciprofloxacin joint pain

Dear CD

I completed a 5 day course of Ciprofloxacin about a week ago. two days ago I started developing joint pain, in just about every joint in my body. I am guessing that its due to this antibiotic? what can I do about it? I can' t take NSAIDs due to Von Willebrands. How long will it last?

Thanx!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Racoon
Ciprofloxacin can cause joint pain. You can try taking Panado or Dolorol Forte for the pain but please inform your doctor about this side effect as he needs to make a note in your file.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/11/03

Hallo Racoon
Ciprofloxacin can cause joint pain. You can try taking Panado or Dolorol Forte for the pain but please inform your doctor about this side effect as he needs to make a note in your file.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement